Skip to main content

Advertisement

Harnack Inequality for the Schrödinger Problem Relative to Strongly Local Riemannian -Homogeneous Forms with a Potential in the Kato Class

Article metrics

  • 848 Accesses

  • 2 Citations

Abstract

We define a notion of Kato class of measures relative to a Riemannian strongly local-homogeneous Dirichlet form and we prove a Harnack inequality (on balls that are small enough) for the positive solutions to a Schrödinger-type problem relative to the form with a potential in the Kato class.

[1234567891011121314151617181920]

References

  1. 1.

    Aizenman M, Simon B: Brownian motion and Harnack inequality for Schrödinger operators. Communications on Pure and Applied Mathematics 1982,35(2):209–273. 10.1002/cpa.3160350206

  2. 2.

    Chiarenza F, Fabes E, Garofalo N: Harnack's inequality for Schrödinger operators and the continuity of solutions. Proceedings of the American Mathematical Society 1986,98(3):415–425.

  3. 3.

    Citti G, Garofalo N, Lanconelli E: Harnack's inequality for sum of squares of vector fields plus a potential. American Journal of Mathematics 1993,115(3):699–734. 10.2307/2375077

  4. 4.

    Biroli M: Weak Kato measures and Schrödinger problems for a Dirichlet form. Rendiconti della Accademia Nazionale delle Scienze detta dei XL. Memorie di Matematica e Applicazioni. Serie V. Parte I 2000, 24: 197–217.

  5. 5.

    Biroli M, Mosco U: Sobolev inequalities on homogeneous spaces. Potential Analysis 1995,4(4):311–324. 10.1007/BF01053449

  6. 6.

    Biroli M, Mosco U: A Saint-Venant type principle for Dirichlet forms on discontinuous media. Annali di Matematica Pura ed Applicata. Serie Quarta 1995,169(1):125–181. 10.1007/BF01759352

  7. 7.

    Biroli M: Nonlinear Kato measures and nonlinear subelliptic Schrödinger problems. Rendiconti della Accademia Nazionale delle Scienze detta dei XL. Memorie di Matematica e Applicazioni. Serie V. Parte I 1997, 21: 235–252.

  8. 8.

    Malý J: Pointwise estimates of nonnegative subsolutions of quasilinear elliptic equations at irregular boundary points. Commentationes Mathematicae Universitatis Carolinae 1996,37(1):23–42.

  9. 9.

    Malý J, Ziemer WP: Fine Regularity of Solutions of Elliptic Partial Differential Equations, Mathematical Surveys and Monographs. Volume 51. American Mathematical Society, Rhode Island; 1997:xiv+291.

  10. 10.

    Biroli M, Marchi S: Oscillation estimates relative to-homogeneous forms and Kato measures data. to appear in Le Matematiche

  11. 11.

    Biroli M: Strongly local nonlinear Dirichlet functionals and forms. to appear in Rendiconti della Accademia Nazionale delle Scienze detta dei XL. Memorie di Matematica e Applicazioni

  12. 12.

    Biroli M, Vernole PG: Strongly local nonlinear Dirichlet functionals and forms. Advances in Mathematical Sciences and Applications 2005,15(2):655–682.

  13. 13.

    Fukushima M, Ōshima Y, Takeda M: Dirichlet Forms and Symmetric Markov Processes, de Gruyter Studies in Mathematics. Volume 19. Walter de Gruyter, Berlin; 1994:x+392.

  14. 14.

    Coifman RR, Weiss G: Analyse Harmonique Non-Commutative sur Certains Espaces Homogènes, Lecture Notes in Mathematics. Volume 242. Springer, Berlin; 1971:v+160.

  15. 15.

    Malý J, Mosco U: Remarks on measure-valued Lagrangians on homogeneous spaces. Ricerche di Matematica 1999,48(suppl.):217–231.

  16. 16.

    Kato T: Schrödinger operators with singular potentials. Israel Journal of Mathematics 1972, 13: 135–148 (1973). 10.1007/BF02760233

  17. 17.

    Biroli M, Mosco U: Kato space for Dirichlet forms. Potential Analysis 1999,10(4):327–345. 10.1023/A:1008684104029

  18. 18.

    Biroli M: Schrödinger type and relaxed Dirichlet problems for the subelliptic -Laplacian. Potential Analysis 2001,15(1–2):1–16.

  19. 19.

    Biroli M, Tchou NA: Nonlinear subelliptic problems with measure data. Rendiconti della Accademia Nazionale delle Scienze detta dei XL. Memorie di Matematica e Applicazioni. Serie V. Parte I 1999, 23: 57–82.

  20. 20.

    Biroli M, Vernole P: Harnack inequality for harmonic functions relative to a nonlinear -homogeneous Riemannian Dirichlet form. Nonlinear Analysis 2006,64(1):51–68. 10.1016/j.na.2005.06.007

Download references

Author information

Correspondence to Marco Biroli.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Biroli, M., Marchi, S. Harnack Inequality for the Schrödinger Problem Relative to Strongly Local Riemannian -Homogeneous Forms with a Potential in the Kato Class. Bound Value Probl 2007, 024806 (2007) doi:10.1155/2007/24806

Download citation

Keywords

  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Equation
  • Kato